# SDR SWAA002162

- Difficulty date: October 27, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 25,559 hours, 23,760 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND 2 BS 178 BULKHEAD WEB CRACKS AT LBL 5, WL 198 - 210.  REPAIRED WEB PER SRM.
